I have gastritis and duodenitis. I have tested neg for H pylori. I get acid a lot. What else would cause this?

Causes of gastritis. The suffix "itis" means "inflammation". The prefix "gastro" means "stomach." the term "gastritis" thus means an "inflamed stomach." The term is often used imprecisely to mean stomach upset, which can derive from both acid & non-acid causes, slow emptying of the stomach, H.pylori infection, atrophic &hypersecretory problems. Start with acid blockers, diet modification, avoid alcohol/tobacco.

Related Questions

What could be dull boring pain under right rib cage agravated by eating. Relieved by pressing on it? Sever h pylori gastritis and duodenitis in past

Multiple causes. Could be your gallbladder. Could also be gastritis, duodenitis, peptic ulcer disease. You need to be evaluated by a doctor to rule out the gallbladder. The other processes can be treated concurrently in hopes of relieving the symptoms while further working it up. Read more...

Can IBS cause stomach polyps, gastritis and duodenitis?

The simple. Answer is no! ibs is a physiological problem and does not by itself cause any of the above problems. Read more...

Gastroscopy to check my stomach and duodenum. Samples were taken and initial diagnosis of gastritis and duodenitis. Are samples checked for coeliac?

Biopsy 4 celiac. Biopsy samples of the duodenum should evidence findings consistent with celiac disease, as long as the samples are taken from the appropriate area, which may then depend on the GI doctor's clinical suspicion of celiac disease. Generally speaking, though, a suspicion of celiac disease can be confirmed histologically. Read more...

Had endoscopy today. It's a gastric ulcer w/antral gastritis and duodenitis! Wondering what else might be inflamed & how to correct w/o nsaids?

NSAIDS are a risk. Factor. I can't tell if you think you cannot be off them due to other health concerns. The locations discussed are very consistent with ulcers associated with nsaids. Not likely to be ulcers elsewhere based on what you have described. Read more...
Depends. One of the risks of nasids is ulcer formation in the stomach. To prevent it most gastroenterologist recommend taking a proton-pump inhibitor while taking the nsaid. If you need long term use of the NSAID then please see them for an evaluation. You could also have inflammation and ulceration of any portion of the GI tract, but much less likely. Read more...